The Schatten p-norm on Rn

Chien Hao Hunag, Jein Shan Chen, Chu Chin Hu*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


It is well known that the Schatten p-norm defined on the space of matrices is useful and possesses nice properties. In this paper, we explore the concept of Schatten p-norm on Rn via the structure of Euclidean Jordan algebra. Two types of Schatten p-norm on Rn are defined and the relationship between these two norms is also investigated.

Original languageEnglish
Pages (from-to)21-29
Number of pages9
JournalJournal of Nonlinear and Convex Analysis
Issue number1
Publication statusPublished - 2019


  • Euclidean Jordan algebra
  • Schatten p-norm
  • Second-order cone

ASJC Scopus subject areas

  • Analysis
  • Geometry and Topology
  • Control and Optimization
  • Applied Mathematics


Dive into the research topics of 'The Schatten p-norm on Rn'. Together they form a unique fingerprint.

Cite this